# SDR DL72K980064

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Engine: Pwa JT8D15
- System (JASC): 7120 · Engine Mount Section
- Part: Nut
- Part number: BACN10JC12
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-1 CHECK, UPPER ENGINE MOUNT CONE BOLT NUT MISSING AND BOLT BACKED OUT ABOUT .25 INCH.  LOWER ENGINE MOUNT CONE BOLT NUT LOOSE, NO TORQUE STRIPS.  DROPPED ENGINE AND REPLACED CONE BOLTS REF TRANS 4T216, OPN 5130, ERA 279520-14, SI 4-72242-12.
